| Model Number |
01.29.215 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2026.Ball heads: mectacer 01.29.215 mectacer head biolox delta dia.40 12/14-xl (k112115) lot: 2503037: (b)(4) items manufactured and released on 21-feb-2025.Expiration date: 05-feb-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4052hct flat pe hc liner d 40/g (k103721) lot: 2503782: (b)(4) items manufactured and released on 01-apr-2025.Expiration date: 12-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
About 7 months after the primary surgery, the patient came in reporting pain again and the cause is unknown.The labs for infection were negative and there were no indications of trauma.The surgeon revised the 40mm biolox xl head to a 28mm biolox m head, the d 40 flat pe hc liner to a d 28 double mobility hc liner, and implanted a dc converter.The surgery was completed successfully.The patient had previously presented complaining of pain and the surgeon had drained fluid from the hip, but the cause had not been identified in that instance either.